# SDR 0601396624

- Difficulty date: June 24, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 99,339 hours, 17,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT IN D-ZONE INOP.  REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
